# SDR SWAA2016050551569

- Difficulty date: April 22, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 907879
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT HATCH LIFT HANDLE CRACKED AT FASTENER LOCATION.  R & R HANDLE IAW AMM.
